# SDR REXA2013042700542

- Difficulty date: April 27, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 11,632 hours, 7,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BL12 BEAM CRACKED FWD OF FS 280.00.  CUT AWAY DAMAGE SECTION OF RBL 12 BEAM & REPAIRED IAW EO R53341.  AAR SM-10 AAR A-167.
